# SDR AMTA200600546

- Difficulty date: September 3, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY SLIDE LIGHT AT R2 DOOR INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY IAW MM 33-51-07.  (M)
